# SDR QXEA2019071200260

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 23,005 hours, 24,735 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Filter
- Part number: 7276045
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR TOOK EXCESSIVELY LONG TO RETRACT ON TAKEOFF.  NOSE GEAR DOORS WERE OPEN AMBER LIGHT ILLUMINATED AND GEAR WAS NOT LOCKED RED LIGHT ILLUMINATED WITH GEAR HANDLE LIGHT ILLUMINATED.  NOSE GEAR FULLY RETRACTED 20 SECONDS AFTER MAIN GEAR RETRACTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED THE INLINE FILTERS IN THE NOSE GEAR SEQUENCE VALVE.  CHECKS GOOD. RETURNED TO SERVICE.
